# SDR 95ZZZX3191

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9521J
- Make and model: Piper PA 28-180
- Aircraft serial: 283739
- Engine: Lyc O360A3A
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10357584
- Condition: Loose Finger
- Location: Magneto
- Component: S4LN20
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

ENGINE RAN ROUGH ON RIGHT MAG.  DISASSEMBLED MAG AND FOUND TEETH ON DISTRIBUTOR GEAR MISSING AND LOOSE DISTRIBUTOR FINGER ELECTRODE.  LOOSE ELECTRODE PROBABLY HIT STATIONARY ELECTRODE CAUSING TEETH TO BREAK.
